# SDR IPXA10560156

- Difficulty date: May 16, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N539186
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO BAY; FLOOR TO SIDE WALL SUPPORT HAS CORROSION AROUND CARGO TIE-DOWN FITTING, STATION 1300, RBL 20.  REPLACED FLOOR TO SIDE WALL SUPPORT IAW SRM 51-40-02-0G AND EO B757-5310-32833-A.
